International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 864547 |

Ding-Gong Yang, Jin-Lin Liu, "On Sakaguchi functions", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 864547, 9 pages, 2003.

On Sakaguchi functions

Received20 May 2002


Let Ss(α)(0α<1/2) be the class of functions f(z)=z+ which are analytic in the unit disk and satisfy there Re{zf(z)/(f(z)f(z))}>α. In the present paper, we find the sharp lower bound on Re{(f(z)f(z))/z} and investigate two subclasses S0(α) and T0(α) of Ss(α). We derive sharp distortion inequalities and some properties of the partial sums for functions in the classes S0(α) and T0(α).

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.